Alert archive / Kansas / Tornado Warnings in 2022

Tornado Warning 14, NWS Goodland, KS

April 23, 2022Gove County, Graham County, Sheridan County, Kansas

NWS Goodland, KS issued this tornado warning at Apr 23, 2022, 2:03 AM CDT for Gove County, Graham County, Sheridan County, Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2022, 2:03 AM CDT (07:03 UTC)
Expired
Apr 23, 2022, 2:30 AM CDT
In force
27 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Gove County, KS, Graham County, KS, Sheridan County, KS

The radar

The Goodland radar (KGLD), 145 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 10:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1942 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1942 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

241 
WFUS53 KGLD 230703
TORGLD
KSC063-065-179-230730-
/O.NEW.KGLD.TO.W.0014.220423T0703Z-220423T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
203 AM CDT Sat Apr 23 2022

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Southeastern Sheridan County in northwestern Kansas...
  Northeastern Gove County in west central Kansas...
  Southern Graham County in northwestern Kansas...

* Until 230 AM CDT.

* At 203 AM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located 6
  miles northeast of Quinter, moving northeast at 100 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Sheridan, northeastern Gove and southern Graham
  Counties, including the following locations... Saint Peter.

This includes Interstate 70 in Kansas between mile markers 103 and
113.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3913 9993 3913 10015 3900 10015 3899 10017
      3916 10042 3936 9992 3931 9961
TIME...MOT...LOC 0703Z 220DEG 85KT 3915 10017 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KMK
4 follow-up statements
240 
WWUS53 KGLD 230710
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
210 AM CDT Sat Apr 23 2022

KSC063-230720-
/O.CAN.KGLD.TO.W.0014.000000T0000Z-220423T0730Z/
Gove KS-
210 AM CDT Sat Apr 23 2022

...THE TORNADO WARNING FOR NORTHEASTERN GOVE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Kansas.

LAT...LON 3913 9993 3913 10022 3922 10028 3936 9992
      3931 9961
TIME...MOT...LOC 0710Z 220DEG 85KT 3928 10003 

$$

KSC065-179-230730-
/O.CON.KGLD.TO.W.0014.000000T0000Z-220423T0730Z/
Sheridan KS-Graham KS-
210 AM CDT Sat Apr 23 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
SOUTHEASTERN SHERIDAN AND SOUTHERN GRAHAM COUNTIES...

At 210 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 5 miles
southeast of Morland, or 11 miles southwest of Hill City, moving
northeast at 100 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Sheridan and southern Graham Counties, including the
following locations... Saint Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3913 9993 3913 10022 3922 10028 3936 9992
      3931 9961
TIME...MOT...LOC 0710Z 220DEG 85KT 3928 10003 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KMK
763 
WWUS53 KGLD 230716
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
216 AM CDT Sat Apr 23 2022

KSC179-230726-
/O.CAN.KGLD.TO.W.0014.000000T0000Z-220423T0730Z/
Sheridan KS-
216 AM CDT Sat Apr 23 2022

...THE TORNADO WARNING FOR SOUTHEASTERN SHERIDAN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Kansas.

LAT...LON 3913 9993 3913 10016 3927 10016 3936 9992
      3931 9961
TIME...MOT...LOC 0716Z 220DEG 85KT 3939 9991 

$$

KSC065-230730-
/O.CON.KGLD.TO.W.0014.000000T0000Z-220423T0730Z/
Graham KS-
216 AM CDT Sat Apr 23 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR SOUTHERN
GRAHAM COUNTY...

At 216 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Hill City, moving northeast at 100 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Saint Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3913 9993 3913 10016 3927 10016 3936 9992
      3931 9961
TIME...MOT...LOC 0716Z 220DEG 85KT 3939 9991 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KMK
702 
WWUS53 KGLD 230723
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
223 AM CDT Sat Apr 23 2022

KSC065-230730-
/O.CON.KGLD.TO.W.0014.000000T0000Z-220423T0730Z/
Graham KS-
223 AM CDT Sat Apr 23 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR SOUTHERN
GRAHAM COUNTY...

At 222 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 4 miles
southwest of Hill City, moving northeast at 65 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southern Graham County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3913 9993 3920 10003 3926 10011 3936 9992
      3931 9961
TIME...MOT...LOC 0722Z 224DEG 57KT 3933 9991 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KMK
975 
WWUS53 KGLD 230729
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
229 AM CDT Sat Apr 23 2022

KSC065-230737-
/O.EXP.KGLD.TO.W.0014.000000T0000Z-220423T0730Z/
Graham KS-
229 AM CDT Sat Apr 23 2022

...THE TORNADO WARNING FOR SOUTHERN GRAHAM COUNTY WILL EXPIRE AT 230
AM CDT...
        
The storm which prompted the warning has weakened and has exited the 
warned area. Therefore, the warning will be allowed to expire. 
However gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
Graham County until 3 AM CDT.

LAT...LON 3913 9993 3920 10003 3926 10011 3936 9992
      3931 9961
TIME...MOT...LOC 0727Z 220DEG 85KT 3940 9984 

$$

KMK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 23, 1:04 AM CDT, 59 minutes earlier.

Area forecast discussion, Apr 23, 1:04 AM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1204 AM MDT Sat Apr 23 2022

.UPDATE...
Issued at 1156 PM MDT Fri Apr 22 2022

Extended Severe Thunderstorm Watch #144 out another hour for the
column of counties from Red Willow through Gove to account for the
line of thunderstorms still moving through the area.

Have also extended the High Wind Warning out another 3 hours for
areas east of the Colorado border to account for the continued
high winds ahead of the cold front moving through the area. Winds
behind the cold front are turning to the northwest and are
slightly less than ahead of the front.

UPDATE Issued at 944 PM MDT Fri Apr 22 2022

Severe Thunderstorm Watch #144 remains in effect thru 06z
Saturday. Front is now pushing into Yuma county with convection
already cropping up. Severe Thunderstorm Watch #145 is issued for
Graham and Norton counties thru 400 AM MT.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 200 PM MDT Fri Apr 22 2022

Tonight...isolated thunderstorms are possible around/shortly
after sunset along a surface dryline generally across far eastern
Colorado. By 03z isolated storms are possible along/east of the
CO/KS border as a cold front starts to move through. The isolated
storms are expected to upscale into a line of storms by 06z from
roughly Trenton to Edson/Colby to Tribune. By 09z the line of storms
are expected to be moving through Norton and Hill City areas with
dry conditions by sunrise Saturday morning. Strong to severe storms
are expected with all modes of severe weather possible. Low
temperatures are expected to be in the upper 30s to lower 40s in far
eastern Colorado, middle 40s to lower 50s elsewhere. Strong south to
southwest winds are expected through midnight with gradually
decreasing speeds from the southwest after midnight.

Saturday-Saturday night...a 545dam upper low pressure center over
western Nebraska in the morning is expected to lift northeast into
South Dakota by the end of the day then into southeast North Dakota
overnight. West to northwest winds gusting 30 to 40 mph are expected
during the day with gusts around 25 mph overnight. We'll have to
watch for some blowing dust to move into Yuma/Dundy/Cheyenne county
(KS) during the afternoon as GFS 0.5-1km wind speeds of 45kts or
greater and favorable lapse rates in the 0-2/2-2.5km lapse rates are
forecast. These values are from recent/ongoing dust storm/blowing
dust research.

There is a possibility of some showers/thunderstorms in the
afternoon from about Hill City to Sharon Springs and Cheyenne Wells
where some mid level moisture moves into the area from the northwest
and orients itself with a surface subtle wind shift. Any activity
that does develop should dissipate shortly after sunset.

High temperatures are expected to range from the lower to upper 60s
in far eastern Colorado to the middle 60s to middle 70s elsewhere.
Low temperatures are expected to fall into the lower 30s to lower
40s.

.LONG TERM...(Sunday through Friday)
Issued at 200 PM MDT Fri Apr 22 2022

Sunday...northwest winds gusting up to 35 mph are expected during
the day, decreasing overnight. Some moisture in the 700-500mb
layer moves off the Colorado front range and toward western Kit
Carson/Cheyenne counties in CO during the night. Some light rain
showers and snow showers will be possible. High temperatures will
be cooler with middle 50s to upper 60s expected. Low temperatures
drop into the upper 20s to lower 30s.

Monday...some weak upper level ridging moves over the area during
the night ahead of a low pressure system off the coast of the
Pacific Northwest. Dry conditions are expected. High temperatures
are forecast to be in the upper 50s to middle 60s with overnight
lows in the middle 30s.

Tuesday...southerly winds increase during the day with gusts up to
35 mph. Broad upper level ridging moves over the area with no
precipitation expected. High temperatures warm back up into the
lower to upper 70s with low temperatures in the lower to upper 40s.

Wednesday...large scale picture shows upper ridging over the area
with low pressure over the Pacific Northwest and off the coast of
the northeast United States. High temperatures continue to warm
with lower to middle 80s expected. Low temperatures remain mild
for late April with lower 40s to around 50.

Thursday...GEFS showing the upper ridge axis moving east as the
trough to our northwest moves into Idaho. High temperatures continue
in the lower to middle 80s with low temperatures in the middle 40s
to lower 50s.

Friday...slightly cooler temperatures are expected with highs in the
middle 70s to lower 80s. Low temperatures in the upper 30s to upper
40s. There is a slight chance for some rain showers along/north of I-
70.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1119 PM MDT Fri Apr 22 2022

Slow moving boundary will impact both terminals for the first
several hours of the forecast period. Chances for -tsra are
possible thru about 08z for KGLD, and 09z for KMCK. KMCK could
also see blowing dust before precipitation. MVFR conditions thru
about 08z-09z, then VFR.

Winds for KGLD, south 30-50kts thru 07z-08z, then southwest
15-25kts g35kts. By 03z Sunday, northwest 10-15kts. LLWS 06z-07z
190@60kts.

Winds for KMCK, south 25-40kts g55kts. By 09z, west-southwest
15-30kts. LLWS 06z-09z 190@55-60kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning until 3 AM MDT /4 AM CDT/ Saturday for
     KSZ001>004-013>016-027>029-041-042.

     Fire Weather Watch from 11 AM MDT /noon CDT/ Saturday through
     Saturday afternoon for KSZ041-042.

CO...High Wind Warning until midnight MDT tonight for COZ090>092.

NE...High Wind Warning until 3 AM MDT /4 AM CDT/ Saturday for
     NEZ079>081.

&&

UPDATE...LOCKHART
SHORT TERM...99
LONG TERM...99
AVIATION...JN
Hazardous weather outlook, Apr 23, 1:18 AM CDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1218 AM MDT Sat Apr 23 2022

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231645-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
1218 AM MDT Sat Apr 23 2022 /118 AM CDT Sat Apr 23 2022/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

Severe Thunderstorm Watch #144 has been extended to 1 AM MDT (2 AM
CDT) for Red Willow, Decatur, Sheridan, and Gove counties. Threats
include potential severe hail and wind, along with the potential for
an isolated tornado.

Severe Thunderstorm Watch #145 is in effect for Norton and Graham
counties in Kansas until 400 AM MDT/500 AM CDT. Threats include
potential severe hail and wind, along with the potential for an
isolated tornado.

A High Wind Warning has been extended through 3 AM MDT (4 AM CDT) for
areas east of the Colorado border for south winds gusting up to 70
mph.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Elevated to critical fire weather conditions are expected Saturday.
A Fire Weather Watch is in effect for Greeley and Wichita counties.

Elevated fire weather conditions are expected Sunday.

Near critical to critical fire weather conditions are expected
across the entire Tri-State area Tuesday.

Elevated to near critical fire weather conditions are expected along
and west of Kansas Highway 27 Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through late tonight. Please
report any wind gusts of 58 mph or higher, blowing dust and severe
weather via telephone and social media. Please report any fires to
local dispatch.

In the hours before

Local storm report, Apr 22, 10:28 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     NON-TSTM WND GST 2 SSE YUMA              40.10N 102.72W
04/22/2022  M58 MPH          YUMA               CO   AWOS

            AWOS STATION K2V6 1 SE YUMA. VISIBILITY
            REDUCED TO 5SM DUE TO BLOWING DUST.

&&
Special weather statement, Apr 22, 11:07 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Goodland KS
1107 PM CDT Fri Apr 22 2022

KSZ004-016-230445-
Norton KS-Graham KS-
1107 PM CDT Fri Apr 22 2022

...A strong thunderstorm will impact portions of southeastern Norton
and central Graham Counties through 1145 PM CDT...

At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Hill City, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hill City around 1110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Kansas.

&&

LAT...LON 3920 9987 3931 10007 3973 9975 3968 9963
      3957 9963 3957 9960 3942 9960
TIME...MOT...LOC 0406Z 216DEG 48KT 3933 9991

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

KMK
Local storm report, Apr 23, 12:09 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1109 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TORNADO          SHARON SPRINGS          38.89N 101.75W
04/22/2022                   WALLACE            KS   LAW ENFORCEMENT

            MULTIPLE REPORTS OF POWERLINES DOWN AND
            DEBRIS IN SHARON SPRINGS.

&&

EH
Local storm report, Apr 23, 12:27 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1127 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             WINONA                  39.07N 101.24W
04/22/2022  M0.50 INCH       LOGAN              KS   TRAINED SPOTTER

&&

JN
Local storm report, Apr 23, 1:04 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1204 AM MDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     TORNADO          WINONA                  39.06N 101.25W
04/22/2022                   LOGAN              KS   NWS EMPLOYEE

            POTENTIAL TORNADO WITH TDS SIGNATURE
            OBSERVED ON RADAR.

&&

JRM
Local storm report, Apr 23, 1:07 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1207 AM MDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             3 NNE WESKAN            38.89N 101.94W
04/22/2022  M1.75 INCH       WALLACE            KS   PUBLIC

            FACEBOOK REPORT OF GOLF BALL SIZE HAIL.

&&

TT

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:00 PM CDTTornado WarningGLDLogan, Wichita30 min
Apr 22, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDDecatur, Rawlins, Sheridan, Thomas51 min
Apr 22, 7:32 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDGove, Logan, Sheridan, Thomas43 min
Apr 22, 7:41 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDWichita11 min
Apr 22, 8:09 PM CDTSevere Thunderstorm WarningGLDDecatur36 min
Apr 22, 8:14 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins31 min
Apr 22, 8:19 PM CDTSevere Thunderstorm WarningGLDGove, Logan26 min
Apr 22, 8:43 PM CDTSpecial Weather StatementGLDGove17 min
Apr 22, 10:04 PM CDTSevere Thunderstorm WarningGLDGove26 min
Apr 22, 10:25 PM CDTSevere Thunderstorm WarningGLDGove17 min
Apr 22, 10:56 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Sherman, Thomas, Wallace, Wichita64 min
Apr 22, 11:07 PM CDTSpecial Weather StatementGLDGraham38 min
Apr 22, 11:19 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita41 min
Apr 22, 11:43 PM CDTTornado WarningGLDWallace17 min
Apr 22, 11:55 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDGreeley, Logan, Wallace, Wichita65 min
Apr 22, 11:57 PM CDTTornado WarningGLDWallace18 min
Apr 23, 12:03 AM CDTTornado WarningGLDLogan, Wallace27 min
Apr 23, 12:19 AM CDTTornado WarningGLDLogan, Thomas26 min
Apr 23, 12:25 AM CDTSevere Thunderstorm Warning Considerable damage threatGLDThomas20 min
Apr 23, 12:30 AM CDTTornado WarningGLDLogan, Thomas15 min
Apr 23, 12:40 AM CDTTornado Warning Tornado observedGLDThomas20 min
Apr 23, 12:45 AM CDTTornado WarningGLDThomas15 min
Apr 23, 12:51 AM CDTSevere Thunderstorm Warning Considerable damage threatGLDGove, Logan, Sheridan, Thomas, Wichita54 min
Apr 23, 12:56 AM CDTTornado Warning Tornado observedGLDSheridan, Thomas24 min
Apr 23, 1:04 AM CDTTornado WarningGLDGove, Logan26 min
Apr 23, 1:17 AM CDTTornado WarningGLDDecatur, Sheridan, Thomas28 min
Apr 23, 1:38 AM CDTTornado WarningGLDGove, Graham, Sheridan37 min
Apr 23, 1:41 AM CDTSevere Thunderstorm Warning Considerable damage threatGLDDecatur, Gove, Graham, Norton, Sheridan64 min
Apr 23, 1:41 AM CDTTornado WarningGLDDecatur, Norton9 min
Apr 23, 3:37 AM CDTRed Flag WarningGLDGreeley, Wichita17 hr

Nearby

Tornado Warnings in Kansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.